Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dashooter911

Working out (weight lifting) while on 'tane.

Recommended Posts

You might not even get the pain, all peopl are different. I had a little pain in the small of my back maybe once a week but it never prevented me from doing anything. It wasnt bad at all and a lot of people dont get it.

Share this post


Link to post
Share on other sites

Also, what percentage of people on Accutane still suffer the side effects after the treatment is over? And how many people actually experience loss of sight or worsening of sight?

Share this post


Link to post
Share on other sites

Man dont stop working out becuase of Tane. I still manage to work out the same amount as I did before taking the Tane and have experienced no sore joints or anything like that- Im almost up to a month now on the stuff so I would have thought any joint soreness would have kicked in by now if it was going to.

In any case I would work through any pain- I mean not working out for the whole course of accutane would stuff up all the progress I have made in bulking up- I mean I began working out to compensate for my bad skin so if heaven forbid the Tane did not work and I stopped working out for the course of the treatment i would really be screwed.

Share this post


Link to post
Share on other sites

I have the same case as you do Parker. I started working out because I wanted to compensate for my acne. Thats cool that you dont have any soreness. Do you think its because you work out so much? Im just wondering because I work out a lot also (like 5 times a week with weights and cardio).

Share this post


Link to post
Share on other sites

It s really hard to say- I mean like someone else said before it is certainly different for everyone and no matter what anyone elses experiences may be everybody will react differently with different side effects.

I dont know if it helped but my derm slowly built up my dose so my body got used to the stuff so maybe that helped but who knows. My only side effects have been Dry lips but these are easily solved by having a constant supply of lip conditioner on them. My face is a bit dry but nothing that a simple mouisturiser wont fix.

So overall I am not sure why but it seems my body is not really reacting badly to the Tane

Share this post


Link to post
Share on other sites

tane does fuk up ur endurance once ur well into the medication...about 4 months. It's harder and ur joints do hurt alot, but once ur off u feel like ur superman it's great!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×